# SDR ASAA2023090245211

- Difficulty date: September 2, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 34,172 hours, 10,900 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 146A32397
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM AT FR. STA 727 HAS CORROSION AT BELLY DRAIN. GROUNDED - YES. REMOVED DOUBLER IAW B737-900ER SRM 51-40-02.REMOVED CORROSION, NO DAMAGE PERMITTED . FOUND TO BE OUT OF LIMITS .FABRICATED NEW DOUBLER IAW BAC DWG 146A3239.INSTALLED DOUBLER IAW BAC 146A3239 & 146A0070 WITH B737-900ER SRM 51-40-02.
